Library Header Image
LSE Research Online LSE Library Services

Generic subadditive functions

Bingham, N. H. and Ostaszewski, A. J. (2008) Generic subadditive functions. Proceedings of the American Mathematical Society, 136 (12). pp. 4257-4266. ISSN 0002-9939

Full text not available from this repository.
Identification Number: 10.1090/S0002-9939-08-09504-X


We prove a generalization of the `Subadditive Limit Theorem' and of the corresponding Berz Theorem in a class of functions that includes both the measurable functions and the `Baire functions'. The generic subadditive functions are defined by a combinatorial property previously introduced by the authors for the study of the foundations of regular variation. By specialization we provide the previously unknown Baire variants of the fundamental theorems of subadditive functions, answering an old question posed by Bingham, Goldie, and Teugels in 1987.

Item Type: Article
Official URL:
Additional Information: © 2008 American Mathematical Society
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 18 Feb 2009 11:36
Last Modified: 16 May 2024 00:43

Actions (login required)

View Item View Item